On the local structure of a generic central set
Compositio Mathematica, Volume 43 (1981) no. 2, pp. 225-238.
@article{CM_1981__43_2_225_0,
     author = {Yomdin, Yosef},
     title = {On the local structure of a generic central set},
     journal = {Compositio Mathematica},
     pages = {225--238},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     mrnumber = {622449},
     zbl = {0465.58008},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_225_0/}
}
TY  - JOUR
AU  - Yomdin, Yosef
TI  - On the local structure of a generic central set
JO  - Compositio Mathematica
PY  - 1981
SP  - 225
EP  - 238
VL  - 43
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_2_225_0/
LA  - en
ID  - CM_1981__43_2_225_0
ER  - 
%0 Journal Article
%A Yomdin, Yosef
%T On the local structure of a generic central set
%J Compositio Mathematica
%D 1981
%P 225-238
%V 43
%N 2
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1981__43_2_225_0/
%G en
%F CM_1981__43_2_225_0
Yomdin, Yosef. On the local structure of a generic central set. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 225-238. http://www.numdam.org/item/CM_1981__43_2_225_0/

[1] Th. Bröcker and L. Lander: Differentiable germs and catastrophes. London Math. Society Lect. Notes series, 17. Cambridge University Press, 1975. | MR | Zbl

[2] M. Buchner: Stability of the cut locus in dimensions less than or equal to six. Inventiones Math., 43 (1977) 199-231. | MR | Zbl

[3] M. Buchner: The structure of the cut locus in dimension less than or equal to six. Compositio Math., 37, 1 (1978) 103-119. | Numdam | MR | Zbl

[4] F.H. Clarke: Generalized gradients and applications. Trans. Amer. Math. Soc., 205 (1975) 247-262. | MR | Zbl

[5] F.H. Clarke: On the inverse function theorem. Pacific J. Math., 64 (1976) 97-102. | MR | Zbl

[6] R.O. Duda and P.E. Hart: Pattern Classification and Scene Analysis. Wiley, 1973. | Zbl

[7] E.J.N. Looijenga: Structural stability of smooth families of C∞-functions. Doctoral thesis, Universiteit van Amsterdam, 1974.

[8] D. Milman: Eine geometrische Ungleihung und ihre Anvendung (Die zentrale Menge des Gebites und die Erkennung des Gebites durch sie). In "General Inequalities ", v. 2., edited by E.F. Beckenbach (to appear). | MR | Zbl

[9] D. Milman and Z. Waksman: On topological properties of the central set of a bounded domain in Rm (to appear). | Zbl

[10] D. Milman: The central function of the boundary of a domain and its differentiable properties (to appear). | MR | Zbl

[11] R. Thom: Sur le cut-locus d'une varieté plongée. J. Diff. Geom., 6 (1972) 577-586. | MR | Zbl

[12] C.T.C. Wall: Geometric properties of generic differentiable manifolds: in "Geometry and Topology", Proceeding of the III Latin American School of Mathematics, Rio de Janero, 1976, Lecture Notes in Math., 597, 707-774. | MR | Zbl